# SDR SWAA2022020110085

- Difficulty date: October 1, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 41,298 hours, 24,289 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER T/E WIGGLE PLATE BROKEN AT ORSS 261 JUST I/B OF AFT PYLON FAIRING / REMOVED AND REPLACED RT WING LOWER T/E WIGGLE PLATE @ ORSS 261 JUST I/B OF AFT PYLON FAIRING PER SRM 51-40-02-0G-0
